# SDR EE4Y2012060100221

- Difficulty date: May 12, 2012
- Submitted: June 1, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 21,729 hours, 10,392 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D57259162000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE LT MLG RETRACTION ANCHORAGE ACTUATOR FITTING WITH CORROSION. DAMAGED PART WAS REPAIRED FOLLOWING REPAIR INSTRUCTIONS 70562772/011 DTD MAY 23, 2012 AND TD J1 S2 19995 2012 ISSUE A.
